# SDR 05014665

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N665BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORT STATED ON TAXI OUT, THE F/O SELECTED FLAPS TO 8 DEGREES AND A FLAP FAIL CAUTION APPEARED ON ED1.  COMPLIED WITH THE QRH AND CYCLED THE APPLICABLE CIRCUIT BREAKERS.  THE FLAP FAIL INDICATION REAPPEARED.  AFTER TALKING TO MX RTG.  RECONNECT LT, RT PDU FOR AFTER TROUBLESHOOTING.  CLOSE ACCESS PANELS AT OUTBOARD FLAP STATIONS.  RIGGED RT FLAP CONTROL SYSTEM.  REMOVED AND REPLACED FECU.
